MathSciNet Relay Station
MathSciNet bibliographic data
MR1096453 (92j:05180) 05E10
Sturmfels, Bernd; White, Neil Stanley decompositions of the bracket ring. Math. Scand. 67 (1990), no. 2, 183–189.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement